Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Depakote successes with low side f/x? (ER better?) cache-monkey

Posted by Ritch on March 25, 2005, at 23:14:49

In reply to Depakote successes with low side f/x? (ER better?), posted by cache-monkey on March 25, 2005, at 14:10:15

> So, after a failed trial of Lithium (intolerable urinary side-effects), my pdoc's put me on Depakote. I'm well aware of the most reported troublesome side effects: hair loss, weight gain, libido decrease.
>
> Im wondering, though: Has anyone out there has had success on Depakote (defined as achieving an acceptable level of stability) and _minimal_ side effects?
>
> Also, is the ER version is any better than the standard (CR) version?
>
> Thanks!
> cache-monkey

Actually, I've found that the weight gain I've experienced while on Depakote had as much to do or more to do with SSRI or Remeron usage than the Depakote itself. I'm just taking 250mg ER and .5mg of clonazepam and I weigh less now than I did when I was on 300mg of lithium with Prozac. That's the trouble with combos. You can't tell what's really causing what. I *do* definitely feel hungrier on higher doses of Depakote so it definitely can pack it on.. just be careful not to be on something else that also does that..


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:475448
URL: http://www.dr-bob.org/babble/20050322/msgs/475681.html